# SDR SIMA201018206

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 18,994 hours, 17,479 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Bs 3293
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT HAND FRAME 10 CRACKED UNDER DV WINDOW. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: REMOVED AND REPLACED FRAME 10 WITH NEW FRAME 10 IAW EMB SRM 51-40-02 AND SRM 51-20-03. THE AIRCRAFT WAS RETURNED TO SERVICE.
